Decomposition of an elementary curve into Jordan curves

Ilja Černý

Časopis pro pěstování matematiky (1964)

  • Volume: 089, Issue: 2, page 173-204
  • ISSN: 0528-2195

How to cite


Černý, Ilja. "Rozklad elementární křivky na Jordanovy křivky." Časopis pro pěstování matematiky 089.2 (1964): 173-204. <>.

author = {Černý, Ilja},
journal = {Časopis pro pěstování matematiky},
keywords = {topology},
language = {cze},
number = {2},
pages = {173-204},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Rozklad elementární křivky na Jordanovy křivky},
url = {},
volume = {089},
year = {1964},

AU - Černý, Ilja
TI - Rozklad elementární křivky na Jordanovy křivky
JO - Časopis pro pěstování matematiky
PY - 1964
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 089
IS - 2
SP - 173
EP - 204
LA - cze
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.